Document Type

Article

Publication Date

1982

Publication Source

The Rocky Mountain Journal of Mathematics

Abstract

Two-point boundary value problems (BVPs) for delay differential equations have been studied extensively, beginning with the work of G. A. Kamenskiï, S. B. Norkin and others which was motivated by variational problems and problems in oscillation theory. L. J. Grimm and K. Schmitt and Ju. I. Kovac and L. I. Savcenko employed solutions of various differential inequalities for the study of two-point problems with retarded argument. In this paper, we show how a bilateral iteration procedure can be developed to yield existence and inclusion theorems for multipoint boundary value problems of conjugate type for nonlinear functional-differential equations.

Inclusive pages

627-633

ISBN/ISSN

0035-7596

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

12

Volume

12

Issue

4

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS